The euphoric properties of 3-mmc are a big draw for people who want to take the drug. While little research has been conducted, studies with mice have shown that it causes a release of serotonin, dopamine, and norepinephrine. Its users experience a sense of bliss and energy, but must redose to continue experiencing the effects. This drug is also highly addictive and has serious side effects for those who take it.
While some of the side effects of 3-MMC are well known, they are not widespread. In fact, some of these effects are actually negative. For example, it can cause seizures in predisposed individuals and in situations where the body is put through a physical stress. It can also cause delirium and confusion when taken in high dosages. Another complication is that it can make people see colours differently, and it can alter the perception of time. The effects of 3-MMC aren’t well understood, and the risks aren’t clear.
Besides causing mental and physical side effects, 3-MMC is dangerous when combined with other drugs. It interferes with neurotransmitters and can result in overheating, heart attacks, and brain damage. It can also interact with antidepressants, MAOIs, SSRIs, and 5-HTP. Additionally, it can increase the chances of getting a heart attack. Despite its low risk, the drug has become more popular in Europe and the Netherlands, where doctors are reporting more cases of poisoning.
Using 3-MMC can cause severe health consequences. It increases GSSG in the bloodstream and reduces ATP levels in the cells. It also decreases antioxidant defences. This substance also lowers the level of oxidative stress in the body. However, the toxicity of 3-MMC is reduced when CYP2D6 and CYP2E1 are inhibited. These two enzymes are essential for detoxification of the substance.
When combined with alcohol, 3-MMC can lead to seizures in those who are predisposed to seizures. The drug has also been associated with delirium and confusion. Its side effects are not limited to seizures. It can also increase blood sugar levels. Furthermore, it can cause a colour change and cause a person to lose consciousness. Therefore, if taken in high amounts, it is important to consult a doctor. It is possible to develop addictions to the drug, and this is why it is so important to monitor your dosage.
Though the toxicity of 3-MMC is well-known, there are still some risks associated with it. It can affect the brain’s reward system and may even lead to addiction. It has been linked to addiction, but the effects can be reversed. For this reason, it is essential to avoid using it in the presence of other stimulants. It can be highly addictive and can result in adverse health effects. If used incorrectly, it can harm the brain.